# SDR CALA2025091508919

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 73,913 hours, 26,030 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Limits
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON SLOW RESPONSE TO CONTOL WHEEL MOVEMENT, HYD POWER ON RT AILERON NO  RESPONSE TIL 2-3 UNITS INPUT. THEN BINDING. LT SIDE NO TENSION CONTROL WHEEL FORCE SLIGHTLY HEAVY WHEN TURNING RT USING EITHER CONTROL WHEEL,WHETHER HYD ON OR OFF. CYCLED CONTROL WHEEL SEVERAL TIMES WITH HYD OFF ,  WHEEL FORCE MUCH LIGHTER THAN BEFORE. AILERON & SPOILER CONTROL MECHANISM THAT VISIBLE FROM W/W & FWD EE BAY WERE INSPECTED & NO DEFECT NOTED.  LUBRICATED ABOVE VISIBLE AREA. AFTER LUB , WHEEL FORCE HAD BEEN MORE LIGHT & SMOOTH WHETHER HYD ON OR OFF. IAW FIM 27-11 TASK 809. IAW MM- 27-11-81 CAM FOLLOWER BEARING CLEAN & LUBE. & AILERON FEEL & CENTERING UNIT INSPECTION IAW AMM 27-11-81-210-801. AT TIMES, CENTERING FORCE TENDS TO BE WEAK. IT IS ASSUMED THAT THE PROBLEM IS INSIDE THE AILERON TRIM ACTUATOR, WHICH IS LINKED TO THESE. BEFORE PARTS ARRIVE, WILL DO FOR FORCE CHECK,  AMM 27-11-00-820-804 5. AILRON FEEL CENTERING UNIT ADJ (6) . COMPLETED CABLES TENSION CHK & ADJUSTED PER AMM 27-11-00-820-801. FOUND OUT OF LIMITS AT CABLE ABSA-L ABS-R ABSA-R.  SET ALL VALUES WITH IN LIMITS. INSTALLED . IAW AMM27-11-54-000-801 TEST AND ADJUSTMENT WORKS FINE. NEED IRR INSPECTION FOR AILERON CABLES ADJUST. & INSTALL, AILERON TRIM ACTUATOR. IAW AMM27-11-54-400-801 . REF GMM 09-25-05.  REMOVED & INSTALLED FOR AILERON TRIM ACTUATOR & ADJUST CABLE & CHK OK ALL TEST DONE CORRECTLY.
